Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorSreedeep C.D.
dc.contributor.authorGeorge S.
dc.contributor.authorArgyros I.K.
dc.identifier.citationRendiconti del Circolo Matematico di Palermo Vol. 69 , 2 , p. 459 - 473en_US
dc.description.abstractIn this paper, we study nonlinear ill-posed problems involving m- accretive mappings in Banach spaces. We consider Newton–Kantorovich regularization method for the implementation of Lavrentiev regularization method. Using general Hölder type source condition we obtain an error estimate. We also use the adaptive parameter choice strategy proposed by Pereverzev and Schock (SIAM J Numer Anal 43(5):2060–2076, 2005) for choosing the regularization parameter. © 2019, Springer-Verlag Italia S.r.l., part of Springer Nature.en_US
dc.titleNewton–Kantorovich regularization method for nonlinear ill-posed equations involving m- accretive operators in Banach spacesen_US
Appears in Collections:1. Journal Articles

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.